# SDR CA000530018

- Difficulty date: May 22, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 13,055 hours
- Engine: Pwa R985AN14B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: AN4100
- Condition: Failed
- Location: Spline Driveshaf
- Component: Engine Fuel Pump, Pwa
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, R
- Precautionary procedure: E, C

## Discrepancy

(CAN) LOW FUEL FLOW PRESSURE WARNING LIGHT AND INDICATION.  FUEL PUMP REPLACED DUE TO DE-COUPLED SPLINE DRIVESHAFT.
